# SDR CA951215012

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Separated
- Location: Engine
- Component: ?
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE WAS RUNNING ROUGH ON TAKEOFF. POST FLIGHT INSPECTION FOUND A CYLINDER BROKEN/SEPARATED AT THE TOP OF THE BARREL . THIS ENGINE HAS BEEN OPERATING USING AUTOMOTIVE GASOLINE
